# SDR WVER2018042800004

- Difficulty date: April 24, 2018
- Submitted: April 29, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 36,101 hours, 28,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670313551
- Condition: Corroded
- Location: Bs 319
- Part time: 36,101 hours, 28,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319 FRAME WAS FOUND CORRODED FROM STRINGERS 26R - 26L.
